MathSciNet Relay Station
MathSciNet bibliographic data
MR2646762 (2011h:11014) 11B39
Han, Jeong Soon; Kim, Hee Sik; Neggers, J. The Fibonacci-norm of a positive integer: observations and conjectures. Int. J. Number Theory 6 (2010), no. 2, 371–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement